# SDR AALA2018070969009

- Difficulty date: June 27, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175600000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 261PF AT AFT GALLEY.  REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20109, AND IRM 9701.
